Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itching nipples, no lumps or pain, eye floaters. Using anti allergic medication. Treatment?

my (male) breast nipples are itching a lot for last several months, though there is no lump or pain....they itch anytime but severely, i put some coconut oil or take some anti allergic tablet for temporary relief....pls. suggest some effective remedy permanently, also i have no diabetes ..... also suggest something for my eye floaters ?.....thanks in advance.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic

You might be having eczema or fungal infection over the nipples. I will recommend you to see a dermatologist to confirm the diagnosis and start appropriate treatment. You may continue applying coconut oil.
If it is eczema you will need a topical steroid cream and if it is ring worm you will need an anti fungal cream.

Regarding floaters, it can be a sign of retinal detachment, but in 98 percent of the cases it is just an age related change. If it is causing trouble please consult an ophthalmologist for the same.

Hope this helped
Take care
Answered: Mon, 12 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor